# SDR UALA2010030100727

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 63,463 hours, 23,534 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Cartridge
- Part number: 20023442
- Part serial: 8028
- Condition: No Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT ESCAPE SLIDE SQUIB DOES NOT TEST.  CARTRIDGE WILL NOT TEST. REPLACED MASTER CONTROL VALVE SQUIB.
